# SDR R61A202003010299

- Difficulty date: February 17, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK**  PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE FR16-18 LBL11", SEAT TRACK UPPER FLANGE FOUND CORRODED. REPLACED SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-04 & 51-43-03. AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
